Stable domination and weight

Alf Onshuus, Alexander Usvyatsov

Research output: Contribution to journalArticlepeer-review

Abstract

We develop the theory of domination by stable types and stable weight in an arbitrary theory.

Original languageEnglish
Pages (from-to)544-560
Number of pages17
JournalAnnals of Pure and Applied Logic
Volume162
Issue number7
DOIs
StatePublished - Jun 2011
Externally publishedYes

Bibliographical note

Funding Information:
Corresponding author. E-mail address: aonshuus@uniandes.edu.co (A. Onshuus). URLs: http://matematicas.uniandes.edu.co/cv/webpage.php?Uid=aonshuus (A. Onshuus), http://www.math.ucla.edu/∼alexus (A. Usvyatsov). 1 Partially supported by FCT grant SFRH/BPD/34893/2007.

Keywords

  • Domination
  • Stable theories

Fingerprint

Dive into the research topics of 'Stable domination and weight'. Together they form a unique fingerprint.

Cite this